MAUDE Adverse Event Report: CANADIAN HOSPITAL SPECIALTIES LTD. MEDICAL IMAGING SOLUTIONS INTL.; INJECTOR AND SYRINGE, ANGIOGRAPHIC

CANADIAN HOSPITAL SPECIALTIES LTD. MEDICAL IMAGING SOLUTIONS INTL.; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 400109
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Misi ct power injector syringe found to be broken upon opening of package.The "male connection nipple" where the tubing attaches was broken off from the tip of the syringe.

Brand Name
MEDICAL IMAGING SOLUTIONS INTL.
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
CANADIAN HOSPITAL SPECIALTIES LTD.
200 kelly drive suite a.
peachtree city GA 30269
MDR Report Key19728699
Report Number19728699
Device Sequence Number18179588
Product Code DXT
UDI-Device Identifier00850014500344
UDI-Public(01)00850014500344
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
Report Date (Section F) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number400109
Device Catalogue Number400109
Device Lot Number2310242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/22/2024